# SDR ERAA087075

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0274
- Condition: Worn
- Location: Mlg
- Part time: 6,354 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLOAT ASSY IS DUE 6 MONTH INSPECTION.  FLOAT ASSY HAS WORN FLOAT COVER, LEAKING BAG.   6 MONTH INSPECTION COMPLIED WITH AND REPLACED COVER AND BAG.   AD AND SB COMPLIED WITH:  ERA AAIP, AIR CRUISER M/M AND SB'S 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1, 802-25-2.
